Reports of Radiotherapy and Oncology

Published by: Kowsar

Drug-induced Vasculitis in a Breast Cancer Patient Receiving Chemotherapy

Shapour Omidvari 1 , Hamid Nasrolahi 1 , * , Seyed Ahmad Javid 2 , Seyed Hasan Hamedi 1 , Mohammad Mohammadianpanah 3 , Mansour Ansari 1 , Niloofar Ahmadloo 1 and Ahmad Mosalaei 4
Authors Information
1 Department of Radiation Oncology, Nemazee Hospital, Shiraz University of Medical Sciences, Shiraz, Iran
2 Dr. Javid Laboratory, Shiraz, Iran
3 Colorectal Research Center, Shiraz University of Medical Sciences, Shiraz, Iran
4 Shiraz Institute for Cancer Research, Shiraz University of Medical Sciences, Shiraz, Iran
Article information
  • Reports of Radiotherapy and Oncology: September 01, 2013, 1 (2); 81-4
  • Published Online: September 01, 2013
  • Article Type: Case Report
  • Received: July 01, 2013
  • Accepted: August 07, 2013

To Cite: Omidvari S, Nasrolahi H, Javid S A, Hamedi S H, Mohammadianpanah M, et al. Drug-induced Vasculitis in a Breast Cancer Patient Receiving Chemotherapy, Rep Radiother Oncol. 2013 ; 1(2):e2390.

Abstract
© 0, Reports of Radiotherapy and Oncology. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments